# SDR HAL960078

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA01449
- Condition: Corroded
- Location: Bs 979
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT FRAME 979 HAS CORROSION BETWEEN LAYERS OF FRAME 6 INCHES ABOVE THE BELLY AND CRACKED 2 PLACES AT STRINGER 50L.  INSTALLED REPLACEMENT WEB AT STATION 979 LEFT SIDE PER ESO 7349 DATED 9-27-96 AND SRM VOL NR 51-21-01 AND SRM VOL NR 51-31-01.  (M)
